# SDR USAASB02160

- Difficulty date: August 24, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE FORWARD EMERGENCY LIGHTS, AT THE FORWARD SERVICE AND MAIN ENTRY DOOR, WOULD NOT DISARM/RESET.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
